# SDR CALA9801230

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FORWARD SERVICE DOOR BOTTOM HORIZONTAL BEAM (NR 4) AT FORWARD END IN RADIUS NEXT TO SKIN.  THE BEAM WAS REMOVED AND A NEW BEAM WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
